View Single Post
Old 08-23-2008, 08:15 AM   #1
sharonp38 sharonp38 is offline
Newbie
(female)
 
Join Date: Aug 2008
Location: Arlington, VA USA
Posts: 1
sharonp38 HB User
Epilepsy-Increase in Tegretol, tired & unable to focus

I have just increased my daily dose of tegretol to 1300 mg daily. I was diagnosed in October 2007 with epilepsy after a grand mal seizire. Prior to October I had pettite seixures for ten years, however I thought they were anxiety attacks and ignored them. My periodic increase in tegretol has been a result of more pettite seizures - slight moments of feeling confused, not being able to speak or unable 'catch' what the other person has said. Until my body gets adjusted to the increase in medication I feel SO tired, like I could put my head down on my desk and sleep and I also have a hard time staying focused at work. Any suggestions on how to cope with the tiredness? I know it will go away eventually - but right now eventually feels like forever. Sometimes I think I'm not eating correctly - so I find myself eating, alot and going to bed early, by 9PM, but neither of these help.